# SDR DHL2007362514

- Difficulty date: January 6, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE BETWEEN FR 40 THRU FR 45 AT LBL 56 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FR 40 TO FR 45.5 AT LBL 56 IAW A300 SRM 51-41-00, 51-40-12, 51-30-30.
